page top
Why I have to care about this shit!
When someone who didn't care, why should I!. So, decided to take a break on FB. See you guys later(whenever I feel to reactivat it.( tomorrow?an hour after? next min? next second? or never!)
page top
銀魂
page top
夏目友人帳
page top
プラスマイナスゼロ(±0) スチーム式加湿器

page top
Kanae Design Labo / Lemnos Drops draw the existance ウォールクロック

page top
クラウンクロック
page top
クァトロ クアルティ(Quattro Quarti)


page top
AUROペンダントライト Lサイズ アイス


page top
GARLAND

page top
イカルス ライト


page top
SEED ブラウン 中間コードハンガーセット


page top
リクライニングカウチソファ シェリー






page top
リクライニングソファ プリム(PRIM) 2P
page top
メタルキューブアシュトレイ


page top
スネイルハンディーアシュトレイ

page top
ASH TUBアシュトレイ

page top
タイコ(ash pocket TYCO)

page top
トイレマット・カバーセットW

page top
ミニダストマグ(mini DUST MUG)


     
page top
ドラカン

page top
TUBTRUGS(タブトラッグス)





page top
チューブラー オム(TUBELOR HOMME)
   




page top
BINBIN DUSTBOX


page top
I'm telling you!Sasori!
萬般帶不走,唯有"燁"隨身. hahaahahahahahahahahahaha!!!
page top
浜千鳥の湯海舟
浜千鳥の湯海舟

和歌山県西牟婁郡白浜町籠目1698
TEL 0739-82-2220
FAX 0739-82-2770







page top
季の湯雪月花
季の湯雪月花

〒250-0406 神奈川県足柄下郡箱根町強羅1300-34
0460-86-1222







page top
宙 SORA 渡月荘金龍
宙 SORA 渡月荘金龍

〒410-2416 静岡県伊豆市修善寺3455
Tel.0558-72-0601
Fax.0558-72-2239










page top
水の音
水の音

〒250-0406 神奈川県足柄下郡箱根町小涌谷492-23 MAP
TEL  0460-82-6000
FAX
  0460-82-7700





page top
湯峡の響き優彩
湯峡の響き優彩

熊本県阿蘇郡南小国町黒川温泉  
TEL 0967(44)0111 







page top
In Japan (planning)
*Main city rush hour 7:30-9:30 and 17:00-19:00

10th Dec 2008 WED

Itami 7:15 -->Arrive Oita Station at 1:30 am.

-Oita Tourist Information Center JR Oita Station Building
tel: 097-532-0723
hour:9:00~17:30 All year round

-Beppu Tourist Association Beppu Station Information Center
JR Beppu Station Building
tel: 0977-24-2838
hour: 9:00~17:00

-Yufuin Hot Spring Tourist Information Center
JR Yufuin Station Building
tel: 0977-84-2446
hour: 9:00~19:00

temp: 5.8
Oita map
Access
Car rental

11th Dec 2008 THU


大分市内観光
大分バス「大分市美術館・駅裏循環」利用
大分駅前3番(駅前商店街)のりば - 2 
JR大分駅前<-------->大分市美術館
大分市美術館 10:00am-(5:30)6:00pm (300円)
          |
          |
         V
JR大分駅 (North and South area)
          |
          |
         V
高尾山自然公園 
         or
sky building

12th Dec 2008 FRI


Muffin arrive Osaka(itami?) at 19:15 Friday 20:59新大阪-->博多23:48 or 大分 1:30 (13thDec Sat)

19:14大分--->博多21:05  2 hours  6,490円*2+hotel

*おおいたファンタジー2008
【点灯時間】
平日17:30~10:00まで
金・土曜日は深夜12:00まで
ガレリア竹町前
大分市街中心部(中央通り・遊歩公園

Hotel
山あいの宿 喜安屋


13th Dec 2008 SAT

06:00大分---4時間55分--森ノ宮10:55
        |
        |    徒歩約15分~20分
       V 
大阪城天守閣 (600円) hour:9:00~17:00
(1.5 hours)

大阪市営地下鉄

Subway (270
円) 森ノ宮C19--中央線--大阪港C11 (22min)
        |
        |    徒歩5分
       V
海遊館 (2000円) hour:10:00~20:00
天保山
(4 hours)

Subway (270
円)大阪港C11--中央線--堺筋本町C17/K15--堺筋線--恵美須町K19 (28min)
        |             
        |    すぐ  
       V                  
新世界          
                  
恵美須町
        |             
        |    徒歩3分
       V 

通天閣


道頓堀


14th Dec 2008 SUN


09:10 JR大分駅------約9min--- JR別府駅 09:19 (870円)

----------------------------------------------------
(亀川温泉)-別府八湯
別府海浜砂湯・足湯
9:00~17:00 (最終受付は16:00)
==============================
別府駅東口
Bus(330円)
20番海岸経由観海寺線
26, 26A番外廻り循環線

9:29 26
別府駅
        |
        |    約14min
       V 
9:43    六勝園
(2 hours)
----------------------------------------------------

別府地獄めぐり-割引券 08:00~17:00
8地獄共通観覧券(2.000円)
    or
別府駅 tour bus 2時間20分(3,600円)

Intro
(400円 each)
海地獄          
鬼石坊主地獄 
山地獄          
かまど地獄     
鬼山地獄           
白池地獄
血の池地獄
龍巻地獄

**Access


==============================

26,26A 六勝園
11:58 26A 六勝園
        |
        |    約13min
       V 
12:11血の池地獄前


血の池地獄
龍巻地獄
(1hour)

13:40 26 血の池地獄前
        |
        |    約5min
       V 
13:45      鉄輪

白池地獄
鬼山地獄 
かまど地獄  
山地獄
鬼石坊主地獄
海地獄 
(3hours)
----------------------------------------------------

10:00 (明礬温泉)-別府八湯
別府温泉保養ランド
hour: 09:00~22:00(mon~20:00)
==============================

17:06 43  鉄輪
        |
        |    約6min
       V 
17:13  紺屋地獄前

(spend 3 hours)

地獄蒸しプリン-岡本屋

20:43 5 紺屋地獄前
        |
        |    約22min
       V 
21:05    別府駅西口

21:33 JR別府駅------約10min---JR大分駅21:43
----------------------------------------------------



15th Dec 2008 MON



JR稲荷駅→徒歩すぐ
京都-伏見稲荷大社 伏見


花見小路通

京都ゲストハウスhannari



16th Dec 2008 TUE


旅の宿 ぽっぽ庵

お宿 五輪花





17th Dec 2008 WED


広島-宮島の厳島神社 (map)

6:00 大分------約2hr 49min--- 広島-----約25min---->宮島口(JR) 9:24
        |
        |    約5min walk
       V
9:40 宮島口---ferry 10min---->宮島(170円) 9:50

10:00-13:00 < 3 hours tour >

15:25 宮島(170円)--ferry 10min-->宮島口15:35
        |
        |    約5min walk
       V
15:54宮島口---約25min----広島16:19

16:30 2 or 6 路面電車----原爆ドーム前 M10 (150円?) 16:46

* see Eriko's avaliable or not.

20:53広島----->23:22大分


*兵庫-神戸ルミナリエ (Ricky said it's just a street, but Clara is in Nyogo)




18th Dec 2008 THU

Shopping day

JR大分駅

        |
        |    約2.5hours
       V
JR博多駅
        |
        |    約10分 walk
       V
キャナルシティ博多 | CANAL CITY HAKATA

or/and

ホークスタウンモール
ソラリアステージ専門店街
マリノアシティ福岡



plan A:  18th Dec Thu PM---->11hrs --->Tokyo
7 a.m. 19th Dec Fri
              (3 of us)

plan B: 
18th Dec Thu  AM-->7hr25min--->Tokyo  14:00lish
            (muffin and me train, pjj flight 2way)200 something one way train.

 ***Tokyo station reserve seat NX to Narita for Sat.'s flight.***

plan1 19th Dec 2008 FRI


JR山手線
新宿站   有很多百貨公司,如三越、伊勢丹、0101、京王、小田急、時代廣場、SEGA室內遊樂場等等……
原宿站   竹下通售買潮流用品、SNOOPY TOWN、KIDDY LAND、明治神宮等等
涉谷站   有很多百貨公司如SEIBU、0101、PARCO、TOKYO HANDS、109、比較日本化店舖較多
秋葉原   全日本最大售賣電腦、電器地方等等 e.g. LaOX , Gamers
上野       很多售買波鞋店舖、又新又多,土產手信更多及比其他地方便宜一點

SHOP 99/無印良品: 全店貨品一律售¥99 東京都武藏野巿吉祥寺南町1-9-2
         
JR中央線至吉祥寺(南口)
AMEYA橫丁 : AME橫 (アメ橫) 平民雜貨街,東京都台東區上野 京成skyliner總站
富士電視台: 畑京都港區台場2-4-8 Yurikamome「台場」駅下車,步行3分鐘 或
                      臨海線「東京Teleport」駅下車步行7分鐘
TOKYO TOWER: 交通:JR山手線濱松町站步行15分鐘,營團日比谷線神谷站步行10分
FIVE & TEN : 平價的部屋精品 東京部世田谷區北沢 2-37-2 1/F
OUTLET: 貨品超過二貨件,而價錢平的雜貨店 東京都目黑區自由が丘2-11-16リベルテビル 1F.2F


カプセルイン秋葉原


plan2 19th Dec 2008 SAT


梅田OSホテル (Single 6,800円)
          |
          |   約5分
         V
20th Dec 2008
JR新大阪駅 
リムジンバスの大阪空港交通 (490円)
          |
          |   約25分
         V
大阪国際空港(伊丹空港)
8:00am-------------->9:10am (Tokyo)
          |
          |   4-5 hours gap
         V      
5:20pm flight, 3:20pm back to Narita.


20th Dec 2008
© Ipnatural. all rights reserved.
Page top
FC2 BLOG